# SDR ASOA201001430

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 16,529 hours, 11,338 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG SMOKE /FUME ODOR IN CABIN AND FLT DECK AFTER TAKEOFF.  ACFT RETURNED TO DEPARTURE AFTER T/O.  REPLACED GALLEY EXHAUST FAN B05 AND OPS CKD GOOD IAW AMM 21-23-93.  (CLOSED)
